# SDR HNAA2013120400598

- Difficulty date: December 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 53,991 hours, 59,834 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  ABOUT 3 MINUTES LATER, NR 2 AC GENERATOR HOT CAUTION LIGHT ILLUMINATED.  CYCLED GENERATOR OFF IAW CHECK LIST.  NR 2 ENGINE OIL PRESSURE WAS FLOATING BETWEEN 45 AND 55.  FEATHERED NR 2 ENGINE AND PRESSURE STABILIZED AT ABOUT 50 PSI.  CHECKED OIL LEVEL. OIL LEVEL AT MINIMUM. GROUND RAN ACFT AND INSPECTED NR 2 AC GENERATOR.  NOTED EXCESSIVE OIL SATURATION WITH SOME LOSS INDICATED ON OIL LEVEL. CHECKED ENGINE CONDITION PANEL AND NOTED AC GENERATOR SCAVENGE OIL FILTER AND GEAR BOX OIL CHIP DETECTOR FLAGGED. SCAVENGE FILTER RESET.
